# SDR EIA2008F00006

- Difficulty date: August 22, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 2640 LBL 16, DENT OUT OF LIMITS. REMOVED DAMAGED AREA, NDT AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 400 LCF 53-30-01 PG 3 ITEM 7, 53-00-01 REPAIR 6PG 201-204 51-30-50, PG 5, 51-10-02 PG 6-7. (K)
